MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION UNKNOWN IMPLANTABLE NEUROSTIMULATOR; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC NEUROMODULATION UNKNOWN IMPLANTABLE NEUROSTIMULATOR; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3755
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturing representative (rep) regarding a patient with an implanted neurostimulator (ins).It was reported that the tunneling tool broke when the healthcare provider (hcp) was pulling the extensions from the subclavicular pocket to the skull incision.The dual lead attachment head broke off the passer at the threads and lodged in the cervical neck area.The hcp used large ob forceps to retrieve the broken piece with the extensions still attached in the insert slots; this prolonged the case and led to further manipulation of the extension tunnel with larger than normal instrumentation used to retrieve the broken piece.The impedances were normal once everything was connected.No patient symptoms or further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Conclusion code updated from 92 to 11.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
No additional information was received.
 
Additional Manufacturer Narrative
Fdr code corrected to (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
UNKNOWN IMPLANTABLE NEUROSTIMULATOR
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key7112133
Report Number3007566237-2017-05161
Device Sequence Number1182637
Product Code MHY
UDI-Device Identifier00613994844668
UDI-Public00613994844668
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2021
Device Model Number3755
Device Catalogue Number3755
Device Lot NumberN767118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2017
Supplement Date Received by Manufacturer12/21/2017
01/25/2018
04/03/2018
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date01/16/2018
01/25/2018
04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR